| Model Number |
2545-00-724 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the following attune femoral trials were requested to be replaced by spd as they were beat up.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device confirmed the reported damage.The investigation attributed the root cause to unintended user error and the need for corrective action was not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.